# SDR EIA2006014

- Difficulty date: January 25, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 104,719 hours, 25,498 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Bs 320
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WHEEL WELL TOP PANEL FOUND CRACKED AT BS 320, RBL 20 AND BS 270, LBL 20.  REPAIR DOUBLERS INSTALLED PER HAECO REPAIR SCHEME, R-53-00-35423, AND EIA ECRA 485-53-179-1.
